MathSciNet Relay Station
MathSciNet bibliographic data
MR1824674 (2002b:34117) 34K13
Xu, Yuan-Tong; Guo, Zhi-Ming Applications of a $Z\sb p$ index theory to periodic solutions for a class of functional differential equations. J. Math. Anal. Appl. 257 (2001), no. 1, 189–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement